# SDR FDEA201206152249

- Difficulty date: June 15, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 65,326 hours, 27,735 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TO
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF AT 110 KIAS, DUE TO A RED MASTER WARNING LIGHT.  NO EICAS, STATUS, OR ENGINE EXCEEDANCES OBSERVED. COMPLIED WITH QRH BRAKE COOLING CHART AND COORDINATED WITH GOC AND MOCC FOR ANOTHER TAKEOFF. NO ISSUES ON SUBSEQUENT TAKEOFF ATTEMPT.  SUSPECT THIS WAS CAUSED BY AN ELECTRONIC GLITCH.  CHECKED WARNING SYS AND TAKEOFF WARNING SYS REF AMM 31-51-04-4 & AMM 31-51-00-5, ALL TESTS CHECKED OK. OK FOR SERVICE.
